Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 41, NWS Milwaukee, WI

April 17, 2015

NWS Milwaukee, WI issued this small craft advisory at Apr 17, 2015, 7:42 PM CDT. It took effect at Apr 18, 2015, 4:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2015, 7:42 PM CDT (00:42 UTC)
In effect from
Apr 18, 2015, 4:00 AM CDT
Expired
Apr 18, 2015, 4:00 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WHUS73 KMKX 180042
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
742 PM CDT FRI APR 17 2015

...BURST OF NORTHEAST WINDS SATURDAY MORNING...

.A STRONG COLD FRONT WILL ACCELERATE SOUTH OVER LAKE MICHIGAN
EARLY SATURDAY MORNING...BRINGING A BURST OF GUSTY NORTHEAST
WINDS AND HIGH WAVES. 30 KNOT WIND GUSTS ARE EXPECTED WITH THE
PASSAGE OF THE COLD FRONT. BRISK AND GUSTY NORTHEAST WINDS WILL
CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE
AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY
SUBSIDE LATE IN THE DAY.

LMZ643-644-180845-
/O.NEW.KMKX.SC.Y.0041.150418T0900Z-150418T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
742 PM CDT FRI APR 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT
SATURDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 4 AM
  THROUGH 7 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE
  AFTERNOON. 

* WAVES: QUICKLY BUILDING TO 4 TO 5 FEET IN THE MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-180845-
/O.NEW.KMKX.SC.Y.0041.150418T1100Z-150418T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
742 PM CDT FRI APR 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 4 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM CDT
SATURDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 6 AM
  THROUGH 9 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE
  AFTERNOON.

* WAVES: QUICKLY BUILDING TO 3 TO 5 FEET IN THE MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
5 follow-up statements
420 
WHUS73 KMKX 180232
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CDT FRI APR 17 2015

...BURST OF NORTHEAST WINDS SATURDAY MORNING...

.A STRONG COLD FRONT WILL ACCELERATE SOUTH OVER LAKE MICHIGAN
EARLY SATURDAY MORNING...BRINGING A BURST OF GUSTY NORTHEAST
WINDS AND HIGH WAVES. 30 KNOT WIND GUSTS ARE EXPECTED WITH THE
PASSAGE OF THE COLD FRONT. BRISK AND GUSTY NORTHEAST WINDS WILL
CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE
AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND
GRADUALLY SUBSIDE LATE IN THE DAY.

LMZ643-644-181045-
/O.CON.KMKX.SC.Y.0041.150418T0900Z-150418T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
932 PM CDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT
SATURDAY...

* WINDS: NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 4 AM 
  THROUGH 7 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE 
  AFTERNOON. 

* WAVES: QUICKLY BUILDING TO 4 TO 5 FEET IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-181045-
/O.CON.KMKX.SC.Y.0041.150418T1100Z-150418T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 PM CDT FRI APR 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 4 PM CDT
SATURDAY...

* WINDS: NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS FROM 6 AM 
  THROUGH 9 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE 
  AFTERNOON. 

* WAVES: QUICKLY BUILDING TO 3 TO 5 FEET IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
546 
WHUS73 KMKX 180805
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT SAT APR 18 2015

...BURST OF NORTHEAST WINDS THIS MORNING...

.A STRONG COLD FRONT WILL ACCELERATE SOUTH OVER LAKE MICHIGAN
EARLY THIS MORNING...BRINGING A BURST OF GUSTY NORTHEAST WINDS
AND HIGH WAVES. 25 TO 30 KNOT WIND GUSTS ARE EXPECTED WITH THE
PASSAGE OF THE COLD FRONT. BRISK AND GUSTY NORTHEAST WINDS WILL
CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE
AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY
SUBSIDE LATE IN THE DAY.

LMZ643-644-181615-
/O.CON.KMKX.SC.Y.0041.150418T0900Z-150418T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
305 AM CDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTHEAST INCREASING TO AROUND 20 KNOTS GUSTING TO 30
  KNOTS EARLY THIS MORNING. AFTERWARD...NORTHEAST 10 TO 20 KNOTS
  INTO THE AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-181615-
/O.CON.KMKX.SC.Y.0041.150418T1100Z-150418T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 AM CDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 4 PM CDT THIS AFTERNOON...

* WINDS: BECOMING NORTHEAST AROUND 20 KNOTS GUSTING TO 30 KNOTS
  FROM 6 AM THROUGH 10 AM. AFTERWARD...NORTHEAST 10 TO 20 KNOTS
  INTO THE AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
118 
WHUS73 KMKX 181231
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 AM CDT SAT APR 18 2015

...BURST OF NORTHEAST WINDS THIS MORNING...

.A STRONG COLD FRONT WAS BRINGING A BURST OF GUSTY NORTHEAST
WINDS AND HIGH WAVES. BRISK AND GUSTY NORTHEAST WINDS WILL
CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE
AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY
SUBSIDE LATE IN THE DAY.

LMZ643-644-182045-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
731 AM CDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTHEAST 1T TO 25 KNOTS THIS MORNING.
  AFTERWARD...NORTHEAST 10 TO 20 KNOTS INTO THE AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-182045-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
731 AM CDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTHEAST 15 TO 25 KNOTS THIS MORNING. NORTHEAST 10 TO
  20 KNOTS INTO THE AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
617 
WHUS73 KMKX 181433
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CDT SAT APR 18 2015

...GUSTY NORTHEAST WINDS TODAY...

.BRISK AND GUSTY NORTHEAST WINDS BEHIND A COLD FRONT WILL
CONTINUE THROUGH THE MORNING AND SLOWLY WEAKEN THROUGH THE
AFTERNOON. HIGH WAVES WILL BUILD THROUGH THE MORNING AND GRADUALLY
SUBSIDE LATE IN THE DAY.

LMZ643-644-182100-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
933 AM CDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTHEAST 15 TO 25 KNOTS THIS MORNING...LOWERING TO 10
  TO 20 KNOTS INTO THE AFTERNOON.

* WAVES: 3 TO 5 FEET IN THE MORNING...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-182100-
/O.CON.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CDT SAT APR 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTHEAST 15 TO 25 KNOTS THIS MORNING...LOWERING TO 10
  TO 20 KNOTS INTO THE AFTERNOON.

* WAVES: 3 TO 5 FEET IN THE MORNING...SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
373 
WHUS73 KMKX 182037
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT SAT APR 18 2015

...WINDS AND WAVES DIMINISHING THROUGH THIS EVENING...

LMZ643-644-182145-
/O.EXP.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
337 PM CDT SAT APR 18 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT ARE BEGINNING
TO DIMINISH LATE THIS AFTERNOON. THUS... THE SMALL CRAFT ADVISORY
WILL EXPIRE AT 4 PM CDT. A FEW GUSTS TO 25 KNOTS ARE POSSIBLE
THROUGH 7 PM THIS EVENING.

$$

LMZ645-646-182145-
/O.EXP.KMKX.SC.Y.0041.000000T0000Z-150418T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CDT SAT APR 18 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT ARE BEGINNING
TO DIMINISH LATE THIS AFTERNOON. THUS... THE SMALL CRAFT ADVISORY
WILL EXPIRE AT 4 PM CDT. A FEW GUSTS TO 25 KNOTS ARE POSSIBLE
THROUGH 7 PM THIS EVENING.

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 3:49 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 17, 3:49 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT FRI APR 17 2015

.SHORT TERM...

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH.

ABOVE NORMAL TEMPERATURES AND CLEARING SKIES WILL PERSIST INTO THE
NIGHT BEFORE A COLD FRONT PUSHES SOUTH THROUGH THE STATE EARLY ON
SATURDAY MORNING. THIS FRONT WILL BRING COOLER TEMPERATURES AND
PERHAPS SOME LOW CLOUDS...ESPECIALLY NEAR LAKE MICHIGAN...BUT NO
PRECIP IS EXPECTED WITH THE FRONTAL PASSAGE. BEHIND THE FRONT...
WINDS WILL BE OUT OF THE EAST AT 15 KTS GUSTING UP TO 20. GUSTS
SHOULD EASE IN THE AFTERNOON. THESE EAST WINDS WILL BRING COOLER
TEMPERATURES THAN WHAT WE HAVE HAD IN THE LAST FEW DAYS.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM

SATURDAY NIGHT LOOKS TO BE QUIET UNTIL AN AREA OF LOW PRESSURE
SWINGS THROUGH THE UPPER MIDWEST STATES. LARGE SCALE JET STREAK OF
120 KTS WILL SUPPORT UPPER LEVEL DIVERGENT FLOW OVER THE REGION.
ALSO...A 500MB SHORTWAVE TROUGH WILL ALSO PROVIDE SUPPORT FOR
PRECIPITATION. 12Z NAM IS GOING DRY FOR OUR FORECAST AREA EXCEPT FOR
OUR WESTERN COUNTIES...FROM MADISON AND POINTS WEST. THE GFS IS
FOLLOWING SUIT FOR PRECIP CHANCES...WHILE THE ECMWF IS STAYING DRY
UNTIL SUNDAY AFTERNOON.

A SECOND AREA OF LOW PRESSURE WILL MOVE INTO THE REGION FROM THE
SOUTHERN PLAINS. A BAND OF FRONTOGENETICAL FORCING ALONG WITH SOME
POSITIVE VORTICITY ADVECTION AT THE 500 MB LEVEL WILL RAMP UP RAIN
CHANCES SUNDAY AFTERNOON...ALONG WITH CHANCES OF THUNDERSTORMS AS
MODEL SOUNDINGS INDICATE ELEVATED INSTABILITY OF NEARLY 150 J/KG.
MODEL FORECAST SOUNDINGS ALSO INDICATE APPRECIABLE MOISTENING OF THE
LOW LEVELS AS THIS SYSTEM MOVES THROUGH.

.LONG TERM...

.MONDAY AND TUESDAY...FORECAST CONFIDENCE MEDIUM

LINGERING MOISTURE WILL CONTINUE RAIN CHANCES THROUGH MONDAY MORNING
UNTIL THE LOW PRESSURE SYSTEM MOVES OFF TO THE NORTHEAST. 12Z NAM
SOUNDINGS INDICATE RAIN CEASING BY MONDAY EVENING...WHILE THE ECMWF
KEEPS PRECIPITATION CHANCES AROUND INTO TUESDAY. THE GFS SEEMS TO
END PRECIPITATION BY MONDAY EVENING AS WELL. I WENT WITH THE MODEL
BLENDS DUE TO THE UNCERTAINTY OF THE ENDING TIME OF THE
PRECIPITATION...AND KEPT CHANCES OF PRECIPITATION THROUGH TUESDAY.

AS THE LOW PRESSURE MOVES OFF TO THE NORTHEAST...WINDS WILL VEER
FROM THE NORTHWEST AND INTENSIFY AS SFC PRESSURE GRADIENT TIGHTENS.
THIS WILL SUPPORT COLD AIR ADVECTION AND BRING IN 925MB TEMPERATURES
BACK TO NEGATIVE SINGLE DIGITS. THESE COOLER TEMPERATURES WILL
PERSIST FOR THE REST OF THE WEEK...AS LOWS WILL BE IN THE LOWER TO
MID 30S TUESDAY THROUGH FRIDAY. SOME PLACES COULD SEE SLIGHTLY BELOW
FREEZING SFC TEMPERATURES...ESPECIALLY IN OUR NORTHWESTERN COUNTIES.
THESE TEMPERATURE PROFILES COULD SUPPORT A RAIN/SNOW MIX TUESDAY.

TUESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM

SOME UNCERTAINTY EXISTS REGARDING THE MODEL SOLUTIONS FOR TUESDAY
NIGHT THROUGH FRIDAY...AS THE GFS IS SHOWING A CLIPPER SYSTEM
RAPIDLY MOVING THROUGH THE REGION...BRINGING PRECIPITATION CHANCES
WEDNESDAY MORNING. THE 17.12Z ECMWF MODEL RUN IS SHOWING A SIMILAR
CLIPPER SYSTEM...UNLIKE THE PREVIOUS 17.06Z ECMWF MODEL RUN. WITH
THE COLDER TEMPERATURES...PRECIPITATION TYPE WILL DEPEND ON THE
LOCATION OF PRECIPITATION IN OUR FORECAST AREA. TEMPERATURES ACROSS
OUR NORTHERN COUNTIES COULD BE NEAR FREEZING...INDICATING MORE SNOW.
BUT...TEMPERATURES IN OUR SOUTHERN COUNTIES COULD BE ABOVE FREEZING.
SO...CHANCES OF RAIN/SNOW MIX WEDNESDAY MORNING WILL DEPEND ON
LOCATION OF PRECIPITATION AND TEMPERATURES.

THURSDAY LOOKS TO BE DRY...AS BOTH THE ECMWF AND GFS MODELS ARE NOT
PROGGING ANY PRECIPITATION. THIS PATTERN LOOKS TO PERSIST INTO
FRIDAY.

&&

.AVIATION/00Z TAFS/...PRIMARY CONCERN FOR AVIATION IS THE PASSAGE OF
A COLD FRONT EARLY SATURDAY MORNING. AS THE FRONT PASSES...WINDS
WILL SWING FROM THE WEST TO THE NORTH BEFORE SETTLING ENE AROUND 15
KTS. THERE MAY BE SOME LOW CLOUDS ACCOMPANYING THE FRONT...BUT DO
NOT HAVE ENOUGH CONFIDENCE TO PUT IT IN.

&&

.MARINE...SMALL CRAFT CRITERIA WILL BE APPROACHED...AND PERHAPS
BRIEFLY MET...FOR A FEW HOURS SATURDAY MORNING BEHIND A COLD FRONT
THAT WILL PUSH SOUTH THROUGH WISCONSIN. PERSISTENT NE WINDS MAY LEAD
TO SMALL CRAFT CONDITIONS SATURDAY NIGHT AND SUNDAY.

&&

.FIRE WEATHER...

NEAR-CRITICAL FIRE WEATHER CONDITIONS WILL EXIST TOWARD CENTRAL
WISCONSIN ON SATURDAY AFTERNOON. A COLD FRONT WILL PUSH SOUTH
THROUGH THE STATE EARLY ON SATURDAY MORNING. BEHIND THIS FRONT...THE
RELATIVE HUMIDITY WILL DROP INTO THE 20 TO 30 PERCENT RANGE INLAND
WITH EAST WINDS AROUND 14 KTS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
LM...NONE.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...BSH
SATURDAY NIGHT THROUGH FRIDAY...JTS
Hazardous weather outlook, Apr 17, 3:28 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 PM CDT FRI APR 17 2015

WIZ046-047-051-052-056>060-062>072-182030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
328 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-182030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WWW.WEATHER.GOV/MKX

JTS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 5:01 PM CDTSmall Craft AdvisoryMKX5 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.